Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jackiemac52

Member
  • Posts

    24
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female

Recent Profile Visitors

1018 profile views
  1. This is news to me! I hadn't heard that smoking while taking Isotretinoin could increase a person's chances of getting cancer. I know that there was no information like this provided in any of the material I received with the medication.
  2. Seriously dude. You need to get out more. You should do something fun with some friends and try to find something positive about your life. I genuinely hope you can find it within yourself to come to terms with your outward appearance so you can get on with your life. I feel for you.
  3. You should make an appointment with your doctor just to be safe. Make sure you mention that one of the children in your classroom has had impetigo recently. Only a doctor can properly diagnose what you have been experiencing.
  4. Hello, Are you on accutane? Is there any chance that you are on or have recently been on Bactrim/Septra? Have you been on any antibiotics recently? Have the sores been itchy? Is it only on your face or have other parts of your body been affected as well? I don't want to worry you, but I would definitely go see a doctor if the lesions become any bigger or if you begin to get them on other parts of your body. If you notice the same type of lesion developing on or near mucous membrane areas
  5. Hi N123, How much longer do you have in your course? How old are you? Are these new wrinkles or are they wrinkles you had previously that have become deeper? Definitely continue to use your moisturizer and eye cream while on the medication and after. Use your moisturizer several times throughout the day if you have to in order keep your face moisturized at all times. Seriously, slather that stuff on there. Also, use SPF 25 on your face before going out in the sun, even if you're only goin
  6. Thanks for posting this Max, it was something I wasn't aware of. Very interesting.
  7. Hi, This was a question I made sure to ask my doctor as I am a bridesmaid in a wedding coming up this summer and there's all kinds of parties going on prior to the event; buck and doe, bachelorette party, etc. I live in Canada and there is no warnings about alcohol consumption either in the actual accutane pamphlet provided in the package nor from the information provided by the pharmacy upon purchase of the medication. My doctor's response to my questions about drinking on accutane was that
  8. Trust me, after having that reaction, I'm hesitant to take any type of medication. I discussed my concerns about taking isotretinoin upon him giving me the prescription. The possibility of having a severe reaction like I had with the sulfa meds was at the top of my list to be discussed. He assured me that I would experience side effects, but that the chance of a reaction was highly unlikely. Thanks you for your replies, Wynne. I appreciate your advice and your concern. Jackie.
  9. I completely agree with you that it was odd that the doctors didn't consider a reaction to the sulfa drug. Because it was so itchy, red and inflamed, I could see how they might think it was a yeast infection as they are common in women that take antibiotics. However, with the obvious peeling blisters I had going on down there causing large open wounds, it still surprises me that I wasn't diagnosed properly. That last time I took the sulfa drug and ended up at the ER, I was so frusterated afte
  10. Yes, I've actually experienced SJS three times from taking sulfa medication. I was misdiagnosed twice. Here's my story: http://www.sjsupport.org/htmldata/readsharedstories.html It's the second one from the top. ID #100091
  11. First off I have to start this off by saying that anyone who has completed a course of Accutane is an effin trooper!!! So I just got back from the after-hours clinic. Yeah, the itchy eyes, painful burning, redness and blurred vision is........... Allergies! Well, apparently it's caused from a combination of the allergy medication I've been taking and the Accutane. Since the allergy med is an antihistamine, it naturally dries out the eyes and when paired with the Accutane it takes out too
  12. I'm always sincere when with my doctor. At the time of my appointment with him the thought of my side effects possibly being related to Steven's Johnson Syndrome hadn't occured to me. I think I could be a little paranoid when it comes to this, but I wanted to bring it up to see if anyone has any information. At this point (even being off the Accutane for two days) my eyes are continuing to get more itchy, swollen and red. It's now accompanied by a burning sensation on my eyelids and blurred
  13. Is it possible to get Steven's Johnson Syndrome or Toxic Epidermal Necrolysis from taking Accutane? Has anyone experienced these reactions from it or know someone who has? I've done searches on the internet and found very little about this, but from what I've found, it does seem that some cases of SJS and TEN have been believed to be caused from Accutane. I recently started a thread explaining the side effects I've been having that I've been worried about. Mainly my sore, itchy eyes have cau
  14. I'm on my 7th week with accutane now and I swear to you, some of my wrinkles seem to have been smoothed out. I'm only 26 and I haven't got a lot of wrinkles on my face to begin with, but I've especially noticed a huge improvement in my hands. My hands are normally extremely dry, cracked and wrinkled to the point that they look like they belong to a 70 year old woman. I have always moisturized religiously gaining only temporary results - until I started accutane. Seriously, I wish I had of t
×